# SDR AALA200820013

- Difficulty date: October 15, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N686AA
- Make and model: Boeing 757223
- Aircraft serial: 25343
- Aircraft time: 51,188 hours, 17,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 69455559
- Condition: Corroded
- Location: Zone 100
- Part time: 51,188 hours, 17,713 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SILL TIE DOWN SUPPORT CORRODED.  REPLACED SUPPORT IAW SRM 51-10-02.
